Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Hysterectomy 8 days ago, trouble sleeping, feel jittery. Took ibuprofen, stool softening meds. Why jittery ?

I had a 4-hour hysterectomy 8 days ago and I am really having trouble sleeping. I feel jittery all the time and sleep in 2-hour increments. I am tired, but cannot sleep. I am only taking Ibuprofen for the pain, and am now off the nausea & stool softening meds. I am drinking lots of water. My mental clarity is not 100% either. Would you please let me know if one day the jitters will go, or if I should contact my doctor. Thank you.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
If there was no other significant illness before surgery / no complication at or after surgery - nothing will be in the way of your gaining normalcy as before. Apparently, the only medicine you are taking is ibuprofen and it has no influence on sleep.
Physical rehabilitation is the basis of post-operative recovery / including mental rehabilitation. Once you are back to your usual routine, everything is likely settle down. If you do not settle down in another week, see your doctor - more to make sure there are no new problems.
Good luck
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor